# SDR SWAA2015042338818

- Difficulty date: April 13, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 36,201 hours, 20,983 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FAIRINGS CHORD TWO FASTENERS CRACKED AT ABS 540, STRINGER 22R.  REPAIRED CHORD IAW ACO.
